CSpace  > 计算数学与科学工程计算研究所
Extrapolation of finite element approximation in a rectangular domain
Chen CM(陈传淼)1; Lin Q(林群)2
1989
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume7Issue:3Pages:227
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43254
Collection计算数学与科学工程计算研究所
Affiliation1.湘潭大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen CM,Lin Q. Extrapolation of finite element approximation in a rectangular domain[J]. Journal of Computational Mathematics,1989,7(3):227.
APA 陈传淼,&林群.(1989).Extrapolation of finite element approximation in a rectangular domain.Journal of Computational Mathematics,7(3),227.
MLA 陈传淼,et al."Extrapolation of finite element approximation in a rectangular domain".Journal of Computational Mathematics 7.3(1989):227.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈传淼]'s Articles
[林群]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈传淼]'s Articles
[林群]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈传淼]'s Articles
[林群]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.